# SDR DALA1232070671

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 63,793 hours, 28,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1016
- Condition: Dented
- Location: Bs 1500 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT FRAME DENTED BS 1500 STR 26L.  REPAIRED FRAME IAW SRM 53-00-07 FIG 201.
